Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 353, Number 6
HTML articles powered by AMS MathViewer

On supports and associated primes of modules over the enveloping algebras of nilpotent Lie algebras
Boris Širola PDF
Trans. Amer. Math. Soc. 353 (2001), 2131-2170
Groups with two extreme character degrees and their normal subgroups
Gustavo A. Fernández-Alcober and Alexander Moretó PDF
Trans. Amer. Math. Soc. 353 (2001), 2171-2192
Simple holonomic modules over rings of differential operators with regular coefficients of Krull dimension 2
V. Bavula and F. van Oystaeyen PDF
Trans. Amer. Math. Soc. 353 (2001), 2193-2214
The monopole equations and $J$-holomorphic curves on weakly convex almost Kähler 4-manifolds
Yutaka Kanda PDF
Trans. Amer. Math. Soc. 353 (2001), 2215-2243
Non-special, non-canal isothermic tori with spherical lines of curvature
Holly Bernstein PDF
Trans. Amer. Math. Soc. 353 (2001), 2245-2274
Nonradial Hörmander algebras of several variables and convolution operators
José Bonet, Antonio Galbis and Siegfried Momm PDF
Trans. Amer. Math. Soc. 353 (2001), 2275-2291
Gröbner bases, H–bases and interpolation
Thomas Sauer PDF
Trans. Amer. Math. Soc. 353 (2001), 2293-2308
Good ideals in Gorenstein local rings
Shiro Goto, Sin-Ichiro Iai and Kei-ichi Watanabe PDF
Trans. Amer. Math. Soc. 353 (2001), 2309-2346
Relative Embedding Problems
Elena V. Black and John R. Swallow PDF
Trans. Amer. Math. Soc. 353 (2001), 2347-2370
On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers
Randy McCarthy PDF
Trans. Amer. Math. Soc. 353 (2001), 2371-2390
On the telescopic homotopy theory of spaces
A. K. Bousfield PDF
Trans. Amer. Math. Soc. 353 (2001), 2391-2426
Equivariant surgery with middle dimensional singular sets. II: Equivariant framed cobordism invariance
Masaharu Morimoto PDF
Trans. Amer. Math. Soc. 353 (2001), 2427-2440
Model category structures on chain complexes of sheaves
Mark Hovey PDF
Trans. Amer. Math. Soc. 353 (2001), 2441-2457
Stratified solutions for systems of conservation laws
Andrea Corli and Olivier Gues PDF
Trans. Amer. Math. Soc. 353 (2001), 2459-2486
Whitney’s extension problem for multivariate $C^{1,\omega }$-functions
Yuri Brudnyi and Pavel Shvartsman PDF
Trans. Amer. Math. Soc. 353 (2001), 2487-2512
Topological horseshoes
Judy Kennedy and James A. Yorke PDF
Trans. Amer. Math. Soc. 353 (2001), 2513-2530
Complexifications of symmetric spaces and Jordan theory
Wolfgang Bertram PDF
Trans. Amer. Math. Soc. 353 (2001), 2531-2556